# SDR DALA2025011700428

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 114,018 hours, 16,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 FOUND LH WING NO.3 SLAT UPPER SKIN TRAILING EDGE FROM I/B SIDE 11 INCH 01 EA NICK. CORRECTIVE ACTION: REPAIRED LH WING NO.3 SLAT UPPER SKIN TRAILING EDGE FROM I/B SIDE 11INCH NICK AS PER B767-300 SRM 57-43-02-2R-1 AND SRM 51-70 -10-2R-4 AND SRM 51-70-10-2R-0 (0763493)
